# SDR AWXA200300465

- Difficulty date: April 25, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,793 hours, 19,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: D0001019200000
- Condition: Out Of Adjust
- Location: R-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EES - DURING C-04 CHECK THE R-1 DOOR PLUNGER TO STRIKE LEVER CLEARANCE WAS FOUND OUT OF LIMITS BETWEEN DIMENSIONS A (J) AND B (J2). MAINTENANCE ADJUSTED THE R-1 DOOR PLUNGER TO STRIKE LEVER CLEARANCE IAW AMM TASK 52-11-14-820-002, SUB TASK 52-11-14-820-052, AND FIG 501, SHT 1.
